Martin-Löf complexes

Annals of Pure and Applied Logic 164 (10):928-956 (2013)
In this paper we define Martin-L¨of complexes to be algebras for monads on the category of (reflexive) globular sets which freely add cells in accordance with the rules of intensional Martin-L¨of type theory. We then study the resulting categories of algebras for several theories. Our principal result is that there exists a cofibrantly generated Quillen model structure on the category of 1-truncated Martin-L¨of complexes and that this category is Quillen equivalent to the category of groupoids. In particular, 1-truncated Martin-L¨of complexes are a model of homotopy 1-types. In order to establish these facts we give a proof-theoretic analysis, using a modified version of Tait’s logical predicates argument, of the propositional equality classes of terms of identity type in the 1-truncated theory
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2013.05.001
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

20 ( #142,353 of 1,726,249 )

Recent downloads (6 months)

8 ( #84,767 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.